Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   OCTOBER 2007 , Volume 4 , Number 2; Page(s) 31 To 45.
 
Paper: 

A NOTE ON THE ZIMMERMANN METHOD FOR SOLVING FUZZY LINEAR PROGRAMMING PROBLEMS

 
 
Author(s):  SAFI M.R.*, MALEKI H.R., ZAEIM AZAD E.
 
* DEPARTMENT OF MATHEMATICS, SHIHEDI BAHONAR UNIVERSITY OF KERMAN, IRAN
 
Abstract: 
There are several methods for solving fuzzy linear programming (FLP) problems. When the constraints and/or the objective function are fuzzy, the methods proposed by Zimmermann, Verdegay, Chanas and Werners are used more often than the others. In the Zimmerman method (ZM) the main objective function cx is added to the constraints as a fuzzy goal and the corresponding linear programming (LP) problem with a new objective (l) is solved. When this new LP has alternative optimal solutions (AOS), ZM may not always present the "best" solution. Two cases may occur: cx may have different bounded values for the AOS or be unbounded. Since all of the AOS have the samel, they have the same values for the new LP. Therefore, unless we check the value of cx for all AOS, it may be that we do not present the best solution to the decision maker (DM); it is possible that cx is unbounded but ZM presents a bounded solution as the optimal solution. In this note, we propose an algorithm for eliminating these difficulties.
 
Keyword(s): LINEAR PROGRAMMING, FUZZY SET THEORY, FUZZY LINEAR PROGRAMMING AND FUZZY EFFICIENCY
 
 
References: 
 
Click to Cite.
APA: Copy

SAFI, M., & MALEKI, H., & ZAEIM AZAD, E. (2007). A NOTE ON THE ZIMMERMANN METHOD FOR SOLVING FUZZY LINEAR PROGRAMMING PROBLEMS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 4(2), 31-45. https://www.sid.ir/en/journal/ViewPaper.aspx?id=101978



Vancouver: Copy

SAFI M.R., MALEKI H.R., ZAEIM AZAD E.. A NOTE ON THE ZIMMERMANN METHOD FOR SOLVING FUZZY LINEAR PROGRAMMING PROBLEMS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2007 [cited 2021May14];4(2):31-45. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101978



IEEE: Copy

SAFI, M., MALEKI, H., ZAEIM AZAD, E., 2007. A NOTE ON THE ZIMMERMANN METHOD FOR SOLVING FUZZY LINEAR PROGRAMMING PROBLEMS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 4(2), pp.31-45. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101978.



 
  pdf-File
Yearly Visit 116 Persian Abstract
 
Latest on Blog
Enter SID Blog